# SDR AWXA200700214

- Difficulty date: February 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 52,848 hours, 35,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND CRACKED FUSELAGE SKIN, BS 767, S22R.  REPAIRED FUSELAGE SKIN, BS 767, S22R IAW B737-300 SRM 53-00-01-2R.
